RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2018, том 10, выпуск 3, страницы 146–152 (Mi ufa442)  

A Taylor–Dirichlet series with no singularities on its abscissa of convergence

E. Zikkos

Department of Mathematics and Statistics, POB 20537, University of Cyprus, 1678 Nicosia, Cyprus

Аннотация: G. Pólya proved that given a sequence of positive real numbers $\Lambda=\{\lambda_n\}_{n=1}^{\infty}$ of a density $d$ and satisfying the gap condition $\inf_{n\in\mathbb{N}}(\lambda_{n+1}-\lambda_n)>0$, the Dirichlet series $\sum_{n=1}^{\infty}c_ne^{\lambda_n z}$ has at least one singularity in each open interval whose length exceeds $2\pi d$ and lies on the abscissa of convergence. This raises the question whether the same result holds for a Taylor–Dirichlet series of the form
$$ g(z)=\sum_{n=1}^{\infty} (\sum_{k=0}^{\mu_n-1}c_{n,k} z^k) e^{\lambda_n z},\quad c_{n,k}\in \mathbb{C} $$
when its associated multiplicity-sequence $\Lambda=\{\lambda_n,\mu_n\}_{n=1}^{\infty}$
$$ \{\lambda_n,\mu_n\}_{n=1}^{\infty}:=\{\underbrace{\lambda_1,\lambda_1,…,\lambda_1}_{\mu_1 - times}, \underbrace{\lambda_2,\lambda_2,…,\lambda_2}_{\mu_2 - times},…, \underbrace{\lambda_k,\lambda_k,…,\lambda_k}_{\mu_k - times},…\} $$
has the following two properties:
  • $\Lambda$ has density $d$, that is, $\sum_{\lambda_n\le t}\mu_n/t\to d$ as $t\to\infty$,
  • $\lambda_n$ satisfy the gap condition $\inf_{n\in\mathbb{N}}(\lambda_{n+1}-\lambda_n)>0$.
In this article we present a counterexample. We prove that for any non-negative real number $d$ there exists a multiplicity-sequence $\Lambda=\{\lambda_n,\mu_n\}_{n=1}^{\infty}$ having properties (1) and (2), but with unbounded multiplicities $\mu_n$, such that its Krivosheev characteristic $S_{\Lambda}$ is negative. For this $\Lambda$, and based on a result obtained by O.A. Krivosheeva, we show that for any $a\in\mathbb{R}$, there exists a Taylor–Dirichlet series $g(z)$ whose abscissa of convergence is the line $\mathrm{Re}  z=a$, such that $g(z)$ has no singularities on this line.

Ключевые слова: Taylor–Dirichlet series, singularities, Fabry–Pólya.

Полный текст: PDF файл (401 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2018, 10:3, 142–148 (PDF, 345 kB); https://doi.org/10.13108/2018-10-3-142

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.5
MSC: 30B50
Поступила в редакцию: 30.05.2017
Язык публикации: английский

Образец цитирования: E. Zikkos, “A Taylor–Dirichlet series with no singularities on its abscissa of convergence”, Уфимск. матем. журн., 10:3 (2018), 146–152; Ufa Math. J., 10:3 (2018), 142–148

Цитирование в формате AMSBIB
\RBibitem{Zik18}
\by E.~Zikkos
\paper A Taylor--Dirichlet series with no singularities on its abscissa of~convergence
\jour Уфимск. матем. журн.
\yr 2018
\vol 10
\issue 3
\pages 146--152
\mathnet{http://mi.mathnet.ru/ufa442}
\transl
\jour Ufa Math. J.
\yr 2018
\vol 10
\issue 3
\pages 142--148
\crossref{https://doi.org/10.13108/2018-10-3-142}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457365400011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057041233}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa442
  • http://mi.mathnet.ru/rus/ufa/v10/i3/p146

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Просмотров:
    Эта страница:91
    Полный текст:25
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020